# SDR AALA202205117135

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 89,609 hours, 11,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HISSING SOUND INFLIGHT AT LOWER LEFT CORNER OF DOOR 3L. FOUND EMERGENCY SLIDE GIRT BAR MATERIAL OVERLAPPING DOOR SEAL. ACCOMPLISHED STOWAGE OF GIRT MATERIAL.
